Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ultram

Posted by Txn on March 25, 1999, at 21:34:45

In reply to Ultram, posted by Jenny on March 16, 1999, at 18:22:26

> Anyone having a difficult or should I say impossible time trying to stop the drug ultram/tramadol? Anyone out there been suscessful? I told my doctor I thought I must be addicted. He says I'm not addicted just dependent. Oh OK. Any suscess stories out there?

I am with you Jenny.

I too found myself "dependent" on this drug too. I too experienced the fatigue and wierd muscle symptoms at night that you described. I did, however, find a good way to "kick." When you are at the end of your prescription, set four or five pills aside. Stop taking the drug altogether. But take just a tiny fraction of your normal dose at night before you go to bed. It is just enough to stop the withdrawal symptoms, but is little enough to be rid of them after a few nights.

As for the fatigue, you will find that that will go away only with time. Good luck.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Txn thread:3747